Relacore is a weight-loss supplement that is available to the public without a prescription. Relacore claims to help people with stubborn belly fat and is also touted as a stress and anxiety reliever. All three Relacore products--original Relacore, Relacore Extra and Relacore PM--contain the core ingredient called Relacortin. While the product website claims success with the product, it doesn’t mention its side effects. According to websites like eMedTV and Practical Weight Loss, product users claim that there are side effects to using the product.
If you are experiencing serious medical symptoms, seek emergency treatment immediately.
Users of all three of the Relacore products claim to have experienced certain types of neurological problems caused from taking the supplement. Symptoms stated include:
- inability to concentrate on tasks
- blurred vision
- mood changes
- spinning sensations
Some people also experience mood changes or mood swings in which they go from calm to excited or irritable in a short period of time.
Central Nervous System
Some users of the Relacore weight-loss supplement have reported several negative changes affecting their central nervous system. This includes some of the following health symptoms: heart palpitations, an increase in blood pressure and muscle twitches. Some patients also have reported that they have flushing or reddening of the skin on the face. These side effects can be very troubling to those who are trying to lose weight and are also taking Relacore for relaxation and anxiety purposes 1.
The digestive system is another part of the body that many claim is affected by the diet supplement Relacore. These symptoms can be bothersome, even when eating healthy foods that shouldn’t contribute to these side effects. In rare but more severe cases, some users have reported liver problems and even jaundice—a yellowing of the skin and the whites of the eyes. If any of these symptoms arise, seeking immediate medical help is recommended.
The muscular system is what the body relies on to remain strong and active on a daily basis. Some users of Relacore have noted that they have symptoms affecting the muscular system. These include swelling of the extremities, joint pain and muscle spasms in the arms, legs and fingers. Some have also reported to have overall weakness in the limbs that gets worse when walking or exercising. Because many of these symptoms could also be caused by an underlying medical condition, it is important to seek the advice of a physician or medical professional.
- CFranke CFranke/F1online/Getty Images